# SDR 98ZZZX2994

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53872700222
- Condition: Corroded
- Location: Cabin
- Part time: 18,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND THE RT SIDE STR 21 BETWEEN FRAMES 44 AND 45 CORRODED.  REMOVED AND REPLACED STR 21 RT IAW ATR SRM 51-25-02.  CAUSE OF DAMAGE:  ENVIRONMENTAL.  AIRCRAFT TT:  18,688.4 HOURS/TAC:  23,278.  (X)
